# SDR SWIA200211488

- Difficulty date: November 17, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 20,388 hours, 17,809 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Controller
- Part number: 7858062
- Part serial: 0429
- Condition: Malfunctioned
- Location: Rt Adc
- Part time: 7,140 hours, 6,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RECEIVED RIGHT AOA HEAT, R STATIC HEAT, R PITOT HEAT AND TAT PROBE HEAT CAUTION MESSAGES.  RETURNED TO SLC.  REMOVED AND REPLACED THE RIGHT SIDE AIR DATA SENSOR CONTROLLER.  SYSTEM OPS CHECKS GOOD.
